Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 332, NWS Tulsa, OK

September 13, 2005Creek County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 13, 2005, 11:27 PM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 11:27 PM CDT (04:27 UTC)
Expired
Sep 14, 2005, 12:12 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Creek County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 11:45 PM CDTTSTM WND DMG5 Ssw Tulsa, OKSEVERAL TREES DOWN AT 81ST AND LEWIS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 9:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2659 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2659 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
2043 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140427
SVRTSA
OKC037-143-140530-
/O.NEW.KTSA.SV.W.0332.050914T0427Z-050914T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1230 AM CDT

* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
  70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
  MILES NORTHWEST OF SAND SPRINGS TO 11 MILES NORTHWEST OF KELLYVILLE
  TO 11 MILES WEST OF KELLYVILLE...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAND
  SPRINGS...KELLYVILLE...SAPULPA...KIEFER...TULSA...MOUNDS...GLENPOOL
  AND JENKS.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3615 9634 3606 9643 3587 9652 3587 9604
      3596 9587 3617 9582

$$
3 follow-up statements
000 
WWUS54 KTSA 140436
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT TUE SEP 13 2005

OKC037-143-140530-
/O.CON.KTSA.SV.W.0332.000000T0000Z-050914T0530Z/
TULSA OK-CREEK OK-
1135 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CDT FOR
CREEK AND TULSA COUNTIES...

AT 1131 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES WEST OF COLLINSVILLE TO 6 MILES NORTHWEST OF SAND SPRINGS TO 4
MILES NORTHWEST OF KELLYVILLE...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAND SPRINGS...
GRAY...SAPULPA...KIEFER...MOUNDS...COLLINSVILLE...GLENPOOL...
OWASSO...JENKS AND TULSA.

THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. IF NO 
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN 
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3615 9634 3607 9638 3587 9644 3587 9604
      3596 9587 3617 9582 3643 9582 3642 9599
      3617 9600

$$
000 
WWUS54 KTSA 140449
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT TUE SEP 13 2005

OKC037-143-140530-
/O.CON.KTSA.SV.W.0332.000000T0000Z-050914T0530Z/
TULSA OK-CREEK OK-
1149 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CDT FOR
CREEK AND TULSA COUNTIES...

AT 1144 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
COLLINSVILLE TO 5 MILES NORTH OF GRAY TO SAPULPA...MOVING EAST AT 35
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KIEFER...
MOUNDS...OWASSO...GLENPOOL...JENKS AND TULSA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3615 9634 3607 9638 3587 9644 3587 9604
      3596 9587 3617 9582 3643 9582 3642 9599
      3617 9600

$$
000 
WWUS54 KTSA 140512
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT WED SEP 14 2005

OKC037-143-140522-
/O.CAN.KTSA.SV.W.0332.000000T0000Z-050914T0530Z/
TULSA OK-CREEK OK-
1212 AM CDT WED SEP 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR CREEK AND TULSA COUNTIES HAS
BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3615 9634 3607 9638 3587 9644 3587 9604
      3596 9587 3617 9582 3643 9582 3642 9599
      3617 9600

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 9:40 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Sep 13, 9:40 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT TUE SEP 13 2005

.UPDATE...
SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A LARGE PART OF THE
AREA. ONGOING STORMS NEAR THE KANSAS BORDER AND OVER CENTRAL
OKLAHOMA WILL BE THE MAIN PLAYERS. A DECENT LOW LEVEL JET WILL
KICK IN TO FEED THE STORMS. AN UPPER LEVEL JET STREAK WILL HELP
WITH THE DYNAMICS TO DRIVE THE STORMS. ENOUGH INSTABILITY WILL
EXIST FOR SEVERE THUNDERSTORMS. HOWEVER...THE WEATHER RISK MAY
SHIFT FROM HAIL AND HIGH WINDS TO JUST HIGH WINDS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 17

ABBAS
Hazardous weather outlook, Sep 13, 9:48 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT TUE SEP 13 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141500-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
948 PM CDT TUE SEP 13 2005

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS WHICH DEVELOPED ALONG A COLD FRONT TO OUR
NORTH IN KANSAS HAVE BEGUN TO DEVELOP SOUTH INTO NORTHEAST
OKLAHOMA. AN OUTFLOW BOUNDARY FROM THE STORMS IS PUSHING SOUTH
THROUGH NORTHEAST OKLAHOMA AND WILL CONTINUE SOUTH ACROSS MOST OF
THE AREA OVERNIGHT. THUNDERSTORM DEVELOPMENT WILL CONTINUE NORTH
OF THE BOUNDARY MUCH OF THE NIGHT. DAMAGING WINDS TO 70 MILES AN
HOUR WILL BE THE MAIN SEVERE WEATHER THREAT BUT LARGE HAIL UP TO
QUARTER SIZE WILL BE POSSIBLE UNTIL AROUND MIDNIGHT. THE SEVERE
WEATHER THREAT IS EXPECTED TO GRADUALLY DIMINISH LATE TONIGHT AS
THE STORMS MOVE FURTHER EAST AND SOUTH INTO A MORE STABLE AIRMASS.

ADDITIONAL THUNDERSTORMS MOVING INTO CENTRAL OKLAHOMA WILL MOVE
NORTHEAST ACROSS NORTHEAST OKLAHOMA OVERNIGHT. TRAINING OF STORMS
ACROSS THIS AREA MAY LEAD TO RAINFALL AMOUNTS OF 1 TO 3 INCHES IN
A FEW LOCATIONS. HIGH FLASH FLOOD GUIDANCE VALUES SHOULD PRECLUDE
ANY FLOODING PROBLEMS EXCEPT IN URBAN AND POOR DRAINAGE AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING AS THEY DIMINISH.
A NEW COMPLEX OF STORMS IS EXPECTED WEDNESDAY NIGHT WITH HEAVY
RAINFALL BEING THE BIGGEST THREAT WITH THESE STORMS. IT APPEARS
THAT THE GREATEST POTENTIAL FOR ANY EXCESSIVE RAINFALL WEDNESDAY
NIGHT WILL BE IN SOUTHEAST OKLAHOMA. CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE INTO FRIDAY AS A FRONTAL BOUNDARY
LINGERS JUST SOUTH OF THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL SHOULD CONTINUE TO MONITOR THE
LATEST FORECASTS AND TRENDS FOR THE POTENTIAL FOR HEAVY RAINFALL
WEDNESDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 13, 8:50 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT TUE SEP 13 2005

OKZ058-140230-
OTTAWA OK-
850 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     OTTAWA

AT 850 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORM WINDS ALONG A
LINE EXTENDING FROM 12 MILES NORTH OF CARDIN TO 15 MILES WEST OF
NARCISSA...MOVING EAST AT 30 MPH. THESE WINDS WERE PRODUCED FROM
SEVERE THUNDERSTORMS ACROSS SOUTHERN KANSAS.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MIAMI...COMMERCE...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA
...PEORIA...QUAPAW AND CARDIN.

THESE WINDS WILL LIKELY GUST 35 TO 45 MPH.
Special weather statement, Sep 13, 9:15 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT TUE SEP 13 2005

OKZ054>059-140900-
CRAIG-NOWATA-OSAGE-OTTAWA-PAWNEE-WASHINGTON-
915 PM CDT TUE SEP 13 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 784 AND HAS ISSUED SEVERE THUNDERSTORM WATCH
788 UNTIL 4 AM CDT FOR THE FOLLOWING AREAS...

IN OKLAHOMA THE NEW WATCH INCLUDES 6 COUNTIES

IN NORTHEAST OKLAHOMA

CRAIG... NOWATA... OSAGE...
OTTAWA... PAWNEE... WASHINGTON...

THIS INCLUDES THE CITIES OF...BARTLESVILLE...MIAMI...NOWATA...
PAWHUSKA...PAWNEE AND VINITA.

ARZ001>002-010>011-OKZ060>070-140900-
BENTON-CARROLL-MADISON-WASHINGTON-ADAIR-CHEROKEE-CREEK-DELAWARE-
MAYES-MUSKOGEE-OKFUSKEE-OKMULGEE-ROGERS-TULSA-WAGONER-
915 PM CDT TUE SEP 13 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
788 IN EFFECT UNTIL 4 AM CDT FOR THE FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 4 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... MADISON...
WASHINGTON...

IN OKLAHOMA THIS WATCH INCLUDES 11 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE... OKFUSKEE...

IN NORTHEAST OKLAHOMA

ADAIR... CREEK... DELAWARE...
MAYES... OKMULGEE... ROGERS...
TULSA... WAGONER...

THIS INCLUDES THE CITIES OF...BENTONVILLE...BERRYVILLE...
BRISTOW...CLAREMORE...EUREKA SPRINGS...FAYETTEVILLE...
HUNTSVILLE...JAY...MUSKOGEE...OKEMAH...OKMULGEE...PRYOR...
ROGERS...SPRINGDALE...STILWELL...TAHLEQUAH...TULSA AND WAGONER.
Special weather statement, Sep 13, 9:39 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT TUE SEP 13 2005

OKZ057-058-140345-
CRAIG OK-OTTAWA OK-
939 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OTTAWA AND CRAIG

AT 939 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTH OF HOLLOW TO 11 MILES NORTHWEST OF
CENTRALIA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT MAY BE
AFFECTED BY THESE STORMS...OR THEIR OUTFLOW WINDS...INCLUDE...
MIAMI...COMMERCE...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA.. .QUAPAW...CARDIN...PICHER...CENTRALIA...HOLLOW...PYRAMID
CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
Local storm report, Sep 13, 10:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             PAWNEE                  36.34N 96.80W
09/13/2005  0.88 INCH        PAWNEE             OK   LAW ENFORCEMENT

0951 PM     TSTM WND DMG     5 NW WELCH              36.92N 95.16W
09/13/2005                   CRAIG              OK   PUBLIC

            TREES DOWN AND DAMAGE TO A BARN. REPORTED BY NWS
            EMPLOYEE.

&&

MEP
Special weather statement, Sep 13, 10:59 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT TUE SEP 13 2005

OKZ062-063-140445-
DELAWARE OK-MAYES OK-
1059 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     DELAWARE AND MAYES

AT 1059 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PENSACOLA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHLOETA...ZENA...GROVE...STRANG...
PENSACOLA...LANGLEY AND DISNEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 13, 11:10 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT TUE SEP 13 2005

OKZ059-064-140445-
CREEK OK-PAWNEE OK-
1110 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     PAWNEE AND CREEK

AT 1110 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF BLACKBURN TO 3 MILES
SOUTHWEST OF DRUMRIGHT...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...MANNFORD...JENNINGS...
TERLTON...HALLETT...BLACKBURN...CLEVELAND...WESTPORT...SHAMROCK...
DRUMRIGHT...OILTON...SILVER CITY AND KELLYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:31 PM CDTSevere Thunderstorm WarningTSAOsage59 min
Sep 13, 9:00 PM CDTSevere Thunderstorm WarningTSAWashington75 min
Sep 13, 9:15 PM CDTSevere Thunderstorm WarningTSANowata63 min
Sep 13, 9:33 PM CDTSevere Thunderstorm WarningTSAOsage44 min
Sep 13, 9:35 PM CDTSevere Thunderstorm WarningTSAPawnee70 min
Sep 13, 10:09 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa52 min
Sep 13, 10:29 PM CDTSevere Thunderstorm WarningTSAOsage61 min
Sep 13, 11:53 PM CDTSevere Thunderstorm WarningTSARogers39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.